MathSciNet Relay Station
MathSciNet bibliographic data
MR946625 (90k:54051) 54F45 (54B10 57N20)
Rohm, Dale M. Products of infinite-dimensional spaces. Proc. Amer. Math. Soc. 108 (1990), no. 4, 1019–1023.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement